# SDR DALA2024081208006

- Difficulty date: August 10, 2024
- Submitted: August 12, 2024
- Operation: Air carrier
- Aircraft: N965AT
- Make and model: Boeing 717-200
- Aircraft serial: 55026
- Aircraft time: 59,557 hours, 42,153 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS WERE FOUND ON UPPER AND LOWER SKIN OF OUTBOARD TIP ELEVATOR LH. SUMMARY OF NRC 00701: UPPER AND LOWER SKIN OF OUTBOARD TIP ELEVATOR LH WAS REPAIRED PER ER/A 618920-14 REV ORIGINAL SECTION I: PERMANENT REPAIR ACCOMPLISH SECTION II REPETITIVE INSPECTION INSTRUCTIONS WITHIN EVERY 3,000 FLIGHT CYCLES INTERVALS FROM DATE OF THIS ERA (15,424 TOTAL COMPONENT FLIGHT CYCLES). LOG PAGE #0488017 PER ERA 618920-14 REV ORIGINAL. ASSOCIATED ER/A 14-618920 ADDED FOR AC 9524. (LP #0495234)
